Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 4, 2015, 8:23 AM EST for Bibb County, Jones County, Monroe County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2015, 8:23 AM EST (13:23 UTC)
- Expired
- Jan 4, 2015, 8:47 AM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
575
WUUS52 KFFC 041323
SVRFFC
GAC021-169-207-041415-
/O.NEW.KFFC.SV.W.0001.150104T1323Z-150104T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 AM EST SUN JAN 4 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MONROE COUNTY IN CENTRAL GEORGIA...
JONES COUNTY IN CENTRAL GEORGIA...
NORTHERN BIBB COUNTY IN CENTRAL GEORGIA...
* UNTIL 915 AM EST
* AT 823 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 9 MILES EAST OF CULLODEN...OR 9
MILES SOUTH OF FORSYTH...AND MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACON...GRAY...PAYNE...PAYNE CITY...WESLEYAN...JAMES...JARRELL
PLANTATION...DAMES FERRY...POSTELL...CLINTON...BRADLEY...WAYSIDE...
ROUND OAK...CROSS KEYS...ARKWRIGHT AND BOLINGBROKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3285 8397 3285 8399 3299 8398 3316 8353
3305 8343 3285 8350 3285 8351 3284 8350
3282 8351
TIME...MOT...LOC 1323Z 243DEG 32KT 3289 8393
$$2 follow-up statements
308
WWUS52 KFFC 041338
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 AM EST SUN JAN 4 2015
GAC021-169-207-041415-
/O.CON.KFFC.SV.W.0001.000000T0000Z-150104T1415Z/
MONROE GA-JONES GA-BIBB GA-
838 AM EST SUN JAN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM EST
FOR SOUTHEASTERN MONROE...JONES AND NORTHERN BIBB COUNTIES...
AT 837 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
TO 60 MPH. THIS STORM WAS CENTERED NEAR BOLINGBROKE...OR 9 MILES
SOUTHEAST OF FORSYTH...MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACON...GRAY...CLINTON...BRADLEY...WAYSIDE...JAMES...JARRELL
PLANTATION...ROUND OAK...ARKWRIGHT...BOLINGBROKE...GRISWOLDVILLE...
DAMES FERRY AND POSTELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3289 8386 3303 8381 3316 8353 3305 8343
3287 8349
TIME...MOT...LOC 1337Z 239DEG 34KT 3297 8378
$$322
WWUS52 KFFC 041347
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 AM EST SUN JAN 4 2015
GAC021-169-207-041356-
/O.CAN.KFFC.SV.W.0001.000000T0000Z-150104T1415Z/
MONROE GA-JONES GA-BIBB GA-
847 AM EST SUN JAN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE...JONES
AND NORTHERN BIBB COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND DAMAGING WINDS
ARE NO LONGER EXPECTED. HEAVY RAIN...LIGHTNING AND WIND GUSTS TO 30
MPH CAN BE EXPECTED THROUGH 915 AM.
LAT...LON 3289 8386 3303 8381 3316 8353 3305 8343
3287 8349
TIME...MOT...LOC 1344Z 243DEG 32KT 3301 8369
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 4, 6:39 AM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Jan 4, 6:39 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 639 AM EST SUN JAN 4 2015 .PREV DISCUSSION... /ISSUED 318 AM EST SUN JAN 4 2015/ ..FLASH FLOOD WATCH THROUGH EARLY THIS AFTERNOON NORTH GEORGIA... ..STRONG TO SEVERE STORMS POSSIBLE THROUGH EARLY AFTERNOON... SHORT TERM /TODAY THROUGH MONDAY/... FIRST WAVE OF CONVECTION AHEAD OF ADVANCING WARM FRONT PUSHED THROUGH LAST EVENING AND MUCH UNCERTAINTY WAS PRESENT ON HOW THIS WOULD AFFECT ADDITIONAL CONVECTION LATER THIS MORNING. BUT WITH DEWPOINTS IN THE MID 60S SURGING NORTHWARD IN THE WAKE OF THE WARM FRONT...LOOKS LIKE THAT QUESTION HAS BEEN ANSWERED AS RECENT RADAR TRENDS SHOW QUICKLY DEVELOPING CONVECTIVE LINE OVER EASTERN ALABAMA. SURFACE BASED CAPE OF 100 J/KG HAS SURGED ALL THE WAY INTO PORTIONS OF THE SOUTH METRO AND SHOULD CONTINUE ITS ADVANCEMENT NORTHWARD WHILE MUCAPE HAS MADE IT INTO TENNESSEE...SUPPORTIVE FOR AT LEAST ISOLATED THUNDERSTORMS FOR ALL AREAS OF GEORGIA THIS MORNING. AS WOULD BE EXPECTED...BEST 0-1KM SHEAR VALUES HAVE BEEN ALONG AND AHEAD OF WARM FRONT BUT CERTAINLY ENOUGH LEFTOVER IN DEVELOPING UNSTABLE ENVIRONMENT TO RESULT IN A MARGINAL ENVIRONMENT FOR SEVERE STORMS FOR THE REST OF THE MORNING. 925MB WIND CORE OF CLOSE TO 50 KTS IS NOW MAKING ITS WAY INTO THE SOUTHERN END OF LINE WHICH IS OF CONCERN AS WELL BASED ON THE SETUP AND WOULD EXPECT FURTHER ENHANCEMENT OF LINE IN THE NEXT FEW HOURS WITH POTENTIAL FOR SOME STRONG WIND GUSTS BUT ALSO THE ENHANCED THREAT OF A QUICK SPINUP. BEYOND THE INITIAL PUSH OF CONVECTION...SHOULD JUST SEE AN INCREASE IN WINDS THIS AFTERNOON IN POST FRONTAL ENVIRONMENT WITH GUSTS TO 30 KTS POSSIBLE. CLEARING SKIES BY TONIGHT AND A FAIR WX PATTERN ANTICIPATED FOR THE REMAINDER OF THE SHORT TERM. DEESE LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... EXTENDED STARTS DRY WITH HIGH PRESSURE SLIDING ACROSS THE OHIO VALLEY WITH LONGWAVE TROUGHINESS IN PLACE OVER THE EASTERN TWO- THIRDS OF THE COUNTRY. ANOTHER SHORTWAVE SLIDES DOWN THE BACK EDGE OF THE TROUGH MONDAY NIGHT INTO TUESDAY...BRINGING A STRONG BUT DRY COLD FRONT WITH IT AND USHERING IN A COLD ARCTIC AIRMASS JUST PAST MIDWEEK. DEEP LAYER CAA BUILDS IN BEHIND THE FRONT TUESDAY EVENING AND WE WILL START FEELING THE EFFECTS ON WEDNESDAY WITH DRASTICALLY COOLER TEMPERATURES THAT WILL STRUGGLE TO REACH 40 ACROSS NORTH GEORGIA. EXPECT AN EXTREMELY COLD NIGHT WEDNESDAY NIGHT/THURSDAY MORNING WITH LOWS IN THE TEENS NORTH /SINGLE DIGITS MOUNTAINS AND LOWER 20S SOUTH/...AND HIGHS THURSDAY REALLY SUPER COLD AND MAYBE NOT EVEN GETTING TO FREEZING FROM THE METRO AREA NORTH...AND REMAINING BELOW 40 JUST ABOUT EVERYWHERE. ADD TO THIS SOME BLUSTERY WINDS BEHIND THE FRONT WITH STRONG NORTHWEST FLOW ALOFT AND IT IS VERY LIKELY THAT WE WILL NEED A WIND CHILL ADVISORY THURSDAY MORNING...AND CANNOT RULE OUT THE POSSIBILITY OF A WARNING FOR EXTREME NORTHERN COUNTIES. WILL SEE SOME INCREASE IN TEMPS FRIDAY INTO THE WEEKEND BUT STILL BELOW SEASONAL NORMALS. NEXT RAIN POTENTIAL COMES AT THE END OF THE EXTENDED WHEN OF COURSE CONFIDENCE IS LOWER DUE TO MODEL DIFFERENCES...BUT IN GENERAL BOTH THE GFS AND ECMWF HAVE A SHORTWAVE PUSHING ACROSS THE SOUTHERN PLAINS WITH PRECIP PUSHING INTO THE SOUTHEAST LATE IN THE WEEKEND. POPS WERE KEPT AT SLIGHT CHANCES FOR NOW DUE TO UNCERTAINTY. WILL HAVE TO REFINE THIS OVER THE COMING DAYS TO FIGURE OUT TIMING OF INCOMING PRECIP VS OVERNIGHT LOW TEMPERATURES. TDP HYDROLOGY... WITH INITIAL CONVECTIVE WAVE LAST EVENING COMBINED WITH SOME TRAINING OF ECHOS THIS MORNING...RAINFALL AMOUNTS HAVE BEEN HIGHER THAN ANTICIPATED. HAVE GONE WITH A FLOOD WATCH THROUGH EARLY AFTERNOON AND IN FACT HAVE ALREADY ISSUED SEVERAL FLASH FLOOD WARNINGS WITH ADDITIONAL ISSUANCES LIKELY. STORM TOTAL RAINFALL OF 2 TO 4 INCHES NOW ANTICIPATED. && .AVIATION... 12Z UPDATE... MAIN TSRA BAND HAS CLEARED THE ATL TERMINALS AND NOW PUSHING INTO AHN AND CSG WITH MCN NOT FAR BEHIND. HAS BEEN PRETTY CONSISTENT WITH 15G30KT ALONG THE LEADING EDGE OF THIS ACTIVITY AND CIGS ACTUALLY IMPROVING TO MVFR AND VFR FOR A BRIEF TIME PERIOD. THIS SHOULD BE SHORT LIVED...ESPECIALLY FOR THE ATL SITES AS IFR BUT MORE PREDOMINANTLY MVFR MOVES IN FOR A GOOD PORTION OF THE MORNING AND EARLY AFTERNOON. HELD ONTO THE MVFR A LITTLE LONGER THAN GUIDANCE BASED ON UPSTREAM OBSERVATIONS. OTHERWISE...CLEARING SKIES FOR THE END OF THE TAF PERIOD WITH CONTINUED GUSTS INTO THE OVERNIGHT PERIOD. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON MVFR DURATION. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 34 52 32 / 100 5 0 0 ATLANTA 65 33 49 33 / 100 5 0 0 BLAIRSVILLE 59 30 45 26 / 100 10 5 0 CARTERSVILLE 61 30 46 27 / 100 10 0 0 COLUMBUS 69 37 56 34 / 100 5 0 0 GAINESVILLE 60 33 48 32 / 100 5 0 0 MACON 70 36 56 32 / 100 20 0 0 ROME 60 30 46 25 / 100 10 0 0 PEACHTREE CITY 67 30 50 27 / 100 5 0 0 VIDALIA 74 45 59 40 / 100 70 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...JACKSON...LUMPKIN...MURRAY...NORTH FULTON... PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS...UNION... WALKER...WHITE...WHITFIELD. && SHORT TERM...DEESE LONG TERM....TDP AVIATION...DEESE
Hazardous weather outlook, Jan 4, 4:22 AM EST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 422 AM EST SUN JAN 4 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 422 AM EST SUN JAN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG TO SEVERE STORMS ALONG WITH HEAVY RAINFALL THROUGH EARLY AFTERNOON... ...FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH GEORGIA THROUGH EARLY AFTERNOON... WEATHER HAZARDS EXPECTED... STRONG TO POTENTIALLY DAMAGING WINDS CAN BE EXPECTED...AND PERHAPS AN ISOLATED TORNADO. 1 TO 2 INCHES OF OF ADDITIONAL RAIN WITH STORM TOTAL AMOUNTS OF 2 TO 4 INCHES...LEADING TO MINOR FLOODING. DISCUSSION... SHOWERS AND THUNDERSTORMS AHEAD OF A COLD FRONT ARE PRODUCING VERY HEAVY RAINFALL ACROSS NORTHWEST GEORGIA WITH ISOLATED AREAS OF FLASH FLOODING. IN ADDITION...A FEW OF THE STORMS ALONG THE SQUALL LINE THIS MORNING MAY BE STRONG TO SEVERE WITH DAMAGING WIND GUSTS AND AN ISOLATED TORNADO THE MAIN CONCERNS. THE ACTIVITY SHOULD SHIFT TO CENTRAL GEORGIA BY MID MORNING INTO THE EARLY AFTERNOON BEFORE EXITING THE REGION BY LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... BY MIDWEEK...A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE SOUTHEAST. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD TEMPERATURES AND WINDS MAY LEAD TO DANGEROUSLY COLD WIND CHILLS WITH AN ADVISORY POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 4, 6:40 AM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 AM EST SUN JAN 4 2015
GAZ056>058-068-070-071-041215-
HENRY GA-SPALDING GA-PIKE GA-BUTTS GA-LAMAR GA-MONROE GA-
640 AM EST SUN JAN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HENRY...SPALDING...PIKE...BUTTS...LAMAR AND MONROE COUNTIES UNTIL
715 AM EST...
AT 640 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ORCHARD HILL...OR NEAR GRIFFIN...MOVING
NORTHEAST AT 45 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS HENRY...SPALDING...PIKE...BUTTS...LAMAR AND MONROE
COUNTIES THROUGH 715 AM EST.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...JACKSON...LOCUST GROVE...FLOVILLA...MILNER...JENKINSBURG...
ORCHARD HILL...EAST GRIFFIN...BLOUNT...CHAPPEL MILL...MCKIBBEN...
WORTHVILLE...WALKER MILL...STARK...INDIAN SPRINGS STATE PARK...
ROVER...HIGH FALLS STATE PARK...FINCHERVILLE...EXPERIMENT AND LIBERTY
HILL.
LAT...LON 3345 8393 3339 8389 3338 8386 3334 8386
3333 8384 3332 8384 3330 8383 3327 8383
3325 8381 3321 8383 3320 8382 3306 8428
3322 8437
TIME...MOT...LOC 1140Z 244DEG 41KT 3318 8425Special weather statement, Jan 4, 6:42 AM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EST SUN JAN 4 2015
GAZ024-027-041215-
MADISON GA-BANKS GA-
642 AM EST SUN JAN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN MADISON AND BANKS
COUNTIES UNTIL 715 AM EST...
AT 641 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR ILA...OR NEAR
DANIELSVILLE...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS MADISON AND BANKS COUNTIES THROUGH 715 AM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DANIELSVILLE...ILA...NEESE...POCATALIGO AND VANNA.
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3412 8305 3406 8333 3423 8338 3426 8334
3424 8334 3426 8330 3424 8324 3425 8324
3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 1141Z 240DEG 49KT 3418 8329Special weather statement, Jan 4, 6:59 AM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 AM EST SUN JAN 4 2015
GAZ079-089>091-041230-
MUSCOGEE GA-TALBOT GA-MARION GA-CHATTAHOOCHEE GA-
659 AM EST SUN JAN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE...TALBOT...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 730 AM
EST...
AT 659 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UPATOI
TO 6 MILES SOUTH OF FORT BENNING/LAWSON ARMY AIR FLD...AND MOVING
NORTHEAST AT 45 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS MUSCOGEE...TALBOT...MARION AND CHATTAHOOCHEE COUNTIES
THROUGH 730 AM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BUENA VISTA...TALBOTTON...CUSSETA...JUNCTION CITY...GENEVA...
UPATOI...NORTH FORT BENNING...BRANTLEY...PRATTSBURG...EELBECK/WEST
FORT BENNING...BALDWINVILLE...ZELLOBEE...MARION ESTATES...
CHRISTOPHER...BOX SPRINGS...MAUK...JUNIPER...BAUGHVILLE...OLIVE
BRANCH AND PO BIDDY CROSSROADS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3223 8492 3225 8492 3226 8489 3230 8495
3259 8475 3259 8469 3265 8469 3278 8435
3275 8429 3272 8434 3268 8434 3268 8437
3264 8438 3261 8441 3256 8441 3256 8445
3254 8445 3249 8441 3226 8457 3222 8480
TIME...MOT...LOC 1159Z 251DEG 31KT 3261 8469 3226 8494Local storm report, Jan 4, 7:29 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 AM EST SUN JAN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM FLASH FLOOD 1 WSW ROCKMART 34.00N 85.05W
01/04/2015 POLK GA OTHER FEDERAL
THE STAGE HEIGHT ON A USGS GAGE ON EUHARLEE CREEK AT US
HWY 278 OR WEST ELM STREET IN ROCKMART REACHED FLOOD
STAGE OF 9 FEET. THE CREEK IS CONTINUING TO RISE SLOWLY.
MINOR FLOODING IS OCCURING ON PORTIONS OF THE WAYSIDE
PARK. SECTIONS OF THE SIDEWALK ALONG WATER STREET IS
FLOODED.
&&
EVENT NUMBER FFC1500003
KFRANTZSpecial weather statement, Jan 4, 7:31 AM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 AM EST SUN JAN 4 2015
GAZ069-079-080-041300-
TALBOT GA-UPSON GA-TAYLOR GA-
731 AM EST SUN JAN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND VERY HEAVY
RAINFALL IN TALBOT...UPSON AND TAYLOR COUNTIES UNTIL 800 AM EST...
AT 731 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
WOODLAND TO NEAR TALBOTTON TO JUNCTION CITY...AND MOVING NORTHEAST AT
45 MPH. WIND GUSTS TO 40 MPH CAN BE EXPECTED.
RUNOFF FROM THESE STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS TALBOT...UPSON AND TAYLOR COUNTIES...INCLUDING AREAS AROUND
THOMASTON...YATESVILLE...JUNCTION CITY...LINCOLN
PARK...PRATTSBURG... CARSONVILLE...BALDWINVILLE...PO BIDDY
CROSSROADS...WESLEY CHURCH... BIG LAZER CREEK WMA...REDBONE
CROSSROADS...SALEM AND LOGTOWN.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
LAT...LON 3256 8449 3276 8450 3298 8419 3289 8412
3282 8412 3280 8414 3280 8415 3274 8418
3267 8422
TIME...MOT...LOC 1231Z 237DEG 38KT 3276 8447 3269 8444 3259 8447Special weather statement, Jan 4, 8:18 AM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 AM EST SUN JAN 4 2015
GAZ071-072-081-082-041345-
CRAWFORD GA-JONES GA-MONROE GA-BIBB GA-
818 AM EST SUN JAN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN CRAWFORD...
JONES...MONROE AND BIBB COUNTIES UNTIL 845 AM EST...
AT 817 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF RUSSELLVILLE MOVING
NORTHEAST AT 35 MPH.
THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE
THE PRESENCE OF A TORNADO. STILL...THE ENVIRONMENT ALONG THIS LINE
SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK... TORNADO
FORMING. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE AS THE LINE MOVES
ACROSS CRAWFORD...JONES...MONROE AND BIBB COUNTIES THROUGH 845 AM
EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...PAYNE...PAYNE CITY...RUSSELLVILLE...WESLEYAN...JARRELL
PLANTATION...LAKE TOBESOFKEE...ARKWRIGHT...BOLINGBROKE...LIZELLA...
PLANT SCHERER AND DAMES FERRY.
LAT...LON 3282 8402 3297 8399 3314 8371 3294 8360
3276 8360
TIME...MOT...LOC 1317Z 243DEG 32KT 3287 8399The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:06 PM EST | Special Weather Statement | FFC | Haralson, Polk | 39 min |
| Jan 3, 7:24 PM EST | Special Weather Statement | FFC | Polk | 21 min |
| Jan 3, 7:38 PM EST | Special Weather Statement | FFC | Bartow, Paulding | 37 min |
| Jan 3, 8:49 PM EST | Special Weather Statement | FFC | Gilmer, Union | 26 min |
| Jan 3, 9:24 PM EST | Special Weather Statement | FFC | Chattooga, Dade, Walker | 36 min |
| Jan 3, 9:41 PM EST | Special Weather Statement | FFC | Floyd, Polk | 49 min |
| Jan 3, 9:55 PM EST | Special Weather Statement | FFC | Catoosa, Whitfield | 35 min |
| Jan 3, 10:08 PM EST | Special Weather Statement | FFC | Bartow, Polk | 22 min |
| Jan 3, 10:26 PM EST | Special Weather Statement | FFC | Haralson, Paulding | 34 min |
| Jan 3, 10:48 PM EST | Special Weather Statement | FFC | Douglas, Fulton | 27 min |
| Jan 3, 10:50 PM EST | Special Weather Statement | FFC | Bartow, Cherokee | 25 min |
| Jan 4, 1:15 AM EST | Flash Flood Warning | FFC | Cobb, Paulding | 6 hr |
| Jan 4, 1:42 AM EST | Flash Flood Warning | FFC | Floyd, Haralson, Polk | 6 hr |
| Jan 4, 2:32 AM EST | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 26 more | 10 hr |
| Jan 4, 3:08 AM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 37 min |
| Jan 4, 3:32 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 28 min |
| Jan 4, 3:40 AM EST | River Flood Warning | FFC | Forsyth | 22 hr |
| Jan 4, 4:00 AM EST | Special Weather Statement | FFC | Haralson | 30 min |
| Jan 4, 4:26 AM EST | Special Weather Statement | FFC | Carroll, Paulding | 34 min |
| Jan 4, 4:45 AM EST | Special Weather Statement | FFC | Cobb | 30 min |
| Jan 4, 5:04 AM EST | Flash Flood Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 6 hr |
| Jan 4, 5:10 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton | 35 min |
| Jan 4, 5:11 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Troup | 34 min |
| Jan 4, 5:37 AM EST | Special Weather Statement | FFC | Gwinnett | 23 min |
| Jan 4, 5:40 AM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Meriwether, Pike, Spalding | 35 min |
| Jan 4, 5:53 AM EST | River Flood Warning | FFC | Polk | 10 hr |
| Jan 4, 5:53 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 46 hr |
| Jan 4, 6:00 AM EST | Special Weather Statement | FFC | Barrow, Jackson | 30 min |
| Jan 4, 6:10 AM EST | Special Weather Statement | FFC | Henry, Newton, Pike, Spalding | 35 min |
| Jan 4, 6:30 AM EST | Special Weather Statement | FFC | Muscogee | 30 min |
| Jan 4, 6:40 AM EST | Special Weather Statement | FFC | Butts, Spalding | 35 min |
| Jan 4, 6:42 AM EST | Special Weather Statement | FFC | Madison | 33 min |
| Jan 4, 6:59 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Talbot | 31 min |
| Jan 4, 7:21 AM EST | Flash Flood Warning | FFC | DeKalb | 4 hr |
| Jan 4, 7:23 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 14 hr |
| Jan 4, 7:31 AM EST | Special Weather Statement | FFC | Upson | 29 min |
| Jan 4, 8:18 AM EST | Special Weather Statement | FFC | Bibb | 27 min |
| Jan 4, 9:12 AM EST | River Flood Warning | FFC | Polk | 7 hr |
| Jan 4, 9:39 AM EST | River Flood Warning | FFC | Cherokee | 7 days |
| Jan 4, 10:34 AM EST | River Flood Warning | FFC | Haralson | 7 days |
| Jan 4, 10:50 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 7 days |
| Jan 4, 10:50 AM EST | River Flood Warning | FFC | Cherokee | 7 days |
| Jan 4, 11:07 AM EST | Special Weather Statement | FFC | Dooly | 23 min |
| Jan 4, 11:37 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 23 min |
| Jan 4, 12:01 PM EST | Special Weather Statement | FFC | Laurens | 29 min |
| Jan 4, 12:02 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| Jan 4, 12:31 PM EST | River Flood Warning | FFC | Cobb | 7 days |
| Jan 4, 12:31 PM EST | Special Weather Statement | FFC | Treutlen | 29 min |
| Jan 4, 12:38 PM EST | Tornado Warning | FFC | Emanuel, Laurens, Treutlen | 37 min |
| Jan 4, 12:52 PM EST | River Flood Warning | FFC | Floyd, Polk | 7 days |
| Jan 4, 1:06 PM EST | Tornado Warning | FFC | Emanuel | 24 min |
| Jan 4, 1:38 PM EST | River Flood Warning | FFC | Cherokee | 19 hr |
| Jan 4, 3:39 PM EST | River Flood Warning | FFC | Whitfield | 10 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.